Research Repository

Robust Kalman Filter Design for Markovian Jump Linear Systems with Norm-Bounded Unknown Nonlinearities

Shi, Peng, Karan, Mehmet and Kaya, Yalcin (2005) Robust Kalman Filter Design for Markovian Jump Linear Systems with Norm-Bounded Unknown Nonlinearities. Circuits Systems and Signal Processing, 24 (2). pp. 135-150. ISSN 0278-081X

Full text for this resource is not available from the Research Repository.


This paper considers the problems of stability and filtering for a class of linear hybrid systems with nonlinear uncertainties and Markovian jump parameters. The hybrid system under study involves a continuous-valued system state vector and a discretevalued system mode. The unknown nonlinearities in the system are time varying and norm bounded. The Markovian jump parameters are modeled by a Markov process with a finite number of states. First, we show the equivalence of the sets of norm-bounded linear and nonlinear uncertainties. Then, instead of the original hybrid linear system with nonlinear uncertainties, we consider the same system with linear uncertainties. By using a Riccati equation approach for this new system, a robust filter is designed using two sets of coupled Riccati-like equations such that the estimation error is guaranteed to have an upper bound.

Item Type: Article
Uncontrolled Keywords: ResPubID18843, Kalman filters , Markov processes , Riccati equations , robust filter, linear systems, nonlinear systems
Subjects: Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > FOR Classification > 0102 Applied Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Depositing User: VUIR
Date Deposited: 07 Jun 2011 06:01
Last Modified: 27 Apr 2012 02:06
ePrint Statistics: View download statistics for this item
Citations in Scopus: 48 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar